MathSciNet Relay Station
MathSciNet bibliographic data
MR1243297 (94m:41010) 41A05
Szabados, J. Optimal order of convergence of Hermite-Fejér interpolation for general systems of nodes. Acta Sci. Math. (Szeged) 57 (1993), no. 1-4, 463–470.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement